Equaline Aspirin, Regular Strength, 325 mg, Enteric Coated Tablets
Other Information: Store between 68-77 degrees F (20-25 degrees C) in a dry place. Retain carton for complete product information. Misc: Pain reliever (NSAID) (nonsteroidal anti-inflammatory drug). Compare to Ecotrin 325 mg Regular Strength Aspirin active ingredient (This product is not manufactured or distributed by GlaxoSmithKline, distributor of Ecotrin 325 mg Regular Strength Aspirin.). Safety coated. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com.